# SDR SWAA2025033103167

- Difficulty date: March 8, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 72,183 hours, 43,264 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B MAIN FLAP T/E LOWER SKIN IS DISBONDED. (MARKED)<[01] REMOVED AND REPLACED LEFT I/B MAIN FLAP T/E LOWER SKIN PER AMM 20-50-11-910-801 AND SRM 51-40-050G-0 AND BOEING DWG 113A2100 REV.: A.;[02] VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED CARD COMPLETE
